NeoCitran Extra Strength Daytime Total Cold and Flu Drug Information [ Novartis ]
Table of content
NeoCitran Extra Strength Daytime Total Cold and Flu category:
Active ingredients:
NeoCitran Extra Strength Daytime Total Cold and Flu companies and manufacturers:
General Information
NeoCitran Extra Strength Daytime Total Cold and Flu forms, composition and dosages:
- Liquid; Oral; Acetaminophen 650 mg; Dextromethorphan Hydrobromide 20 mg; Phenylephrine Hydrochloride 10 mg / 30 ml
Indications, usages and classification codes:
- N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics
PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!
- NeoCitran Extra Strength Daytime Total Cold and Flu analogs
- NeoCitran Extra Strength Daytime Total Cold and Flu similar
- No-Flu Klinge Pharma
- Noflu F Siegfried Pharma
- Regular Strength Tylenol Cold Daytime Ortho McNeil Pharmaceuticals
- Tricold Agis, Israel; Perrigo
- Tylenol Cold Rapid Release Ortho McNeil Pharmaceuticals
- Vicks DayQuil Cold and Flu Medicine Procter & Gamble
- Vicks DayQuil Cold and Flu Multi-Symptom Relief Procter & Gamble
- Vicks DayQuil Cold and Flu Relief Procter & Gamble
- Dayquil Cold and Flu Procter & Gamble
- DayTime OHM Laboratories
- Daytime Cold and Flu Medicine Perrigo
- Encold Plus Elnova Pharma
- Extra Strength Daytime Cold Relief PE Vita Health Products
- Extra Strength Daytime Flu PE Vita Health Products
- Extra Strength Neocitran Total Novartis
- Extra Strength Neocitran Total Day Novartis
- Rhumenol Day XO Softgel Healthcare; Tenamyd Canada
- Rhumenol Plus Day Time Medipharco-Tenamyd Central Pharmaceutical; Tenamyd Canada
- Rhumnol Plus Day Time Medipharco-Tenamyd Central Pharmaceutical; Tenamyd Canada
- Rhumnol Plus Night Time Medipharco-Tenamyd Central Pharmaceutical; Tenamyd Canada